# SDR GTIA2017103002217

- Difficulty date: October 30, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N644NK
- Make and model: Airbus A320-232
- Aircraft serial: 7156
- Aircraft time: 5,571 hours, 2,539 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR DURRING DECENT, AT 6000 FT.   TURNED LEFT PACK OFF AND ODOR WENT AWAY.   PERFORMED A DECONTAMINATION OF THE ECS IAW AMM 21-00-00-615-001. NO ODOR AT THIS TIME.
